Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 51, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jun 22, 2018, 3:03 PM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 3:03 PM CDT (20:03 UTC)
- Expired
- Jun 22, 2018, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Franklin Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:32 PM CDT | HAIL 1 | 1 W Delhi, LA | QUARTER SIZE HAIL REPORTED ON THE WEST SIDE OF DELHI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:55 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1953 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted.
137
WFUS54 KJAN 222003
TORJAN
LAC041-083-222045-
/O.NEW.KJAN.TO.W.0051.180622T2003Z-180622T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
303 PM CDT FRI JUN 22 2018
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Richland Parish in northeastern Louisiana...
Northeastern Franklin Parish in northeastern Louisiana...
* Until 345 PM CDT.
* At 302 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holly Ridge, or near Rayville, moving east at 15
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Holly Ridge around 310 PM CDT.
Warden around 330 PM CDT.
Delhi around 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3257 9169 3257 9144 3254 9144 3253 9147
3249 9149 3243 9147 3244 9148 3244 9149
3240 9149 3237 9145 3235 9148 3236 9149
3235 9150 3232 9148 3231 9151 3246 9174
TIME...MOT...LOC 2002Z 286DEG 15KT 3250 9166
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
EC1 follow-up statement
254
WWUS54 KJAN 222024
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
324 PM CDT FRI JUN 22 2018
LAC041-083-222045-
/O.CON.KJAN.TO.W.0051.000000T0000Z-180622T2045Z/
Richland LA-Franklin LA-
324 PM CDT FRI JUN 22 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EAST
CENTRAL RICHLAND AND NORTHEASTERN FRANKLIN PARISHES...
At 323 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holly Ridge, or 11 miles east of Rayville, moving
southeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Delhi around 330 PM CDT.
Bakers around 335 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3254 9162 3257 9144 3254 9144 3253 9147
3249 9149 3243 9147 3244 9148 3244 9149
3240 9149 3237 9145 3235 9148 3236 9149
3235 9150 3232 9148 3231 9151 3239 9163
TIME...MOT...LOC 2023Z 295DEG 19KT 3242 9157
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
GGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:35 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 22, 12:35 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1235 PM CDT Fri Jun 22 2018 ...SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS PORTIONS OF THE REGION... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Most ceilings (at least away from the midst of thunderstorm activity) have improved to VFR at this point although there remain lots of scattered to broken decks near or above 3 kft around the region. Main thunderstorm activity is training southeast across SE AR, NE LA, and SW MS, and will continue to do so through the afternoon hours. Other pockets of more isolated storms will also tend to pop up through the day. Any locations impacted by storms could experience very gusty winds and temporary IFR conditions through early this evening. Most activity will diminish by late evening with low level ceiling issues, mainly in the VFR range, expected to build in again late tonight in most areas. There is potential for additional thunderstorm activity to approach from the northwest late tonight and may impact GLH/GWO/CBM/GTR corridor late tonight through Saturday morning. Otherwise, expect surface winds away from thunderstorms to be mainly from the southwest at 10 to 15 mph and occasionally gusty. /BB/ && .DISCUSSION... Morning discussion update: As expected, complex convective evolution in progress this morning within a background environment containing a rather volatile combination of wind shear and instability. Main 850 mb thetaE advection axis early this morning was driving strong to severe thunderstorms into far northwestern zones (i.e., Ashley Co AR) with activity tending to train and remain tied to this axis. The potential for this process to repeat a few times in western zones will remain into the afternoon and heightens the flash flood risk in these areas. The HWO and graphics were updated to reflect this thinking. Recently, the somewhat organized and robust convective cluster coming out of Ashley Co and Morehouse Parish LA has managed to forward propagate downstream of mentioned thetaE axis and into building low level instability over southwestern and central zones. Thinking convection may struggle to maintain severe intensity toward the Jackson Metro area, but ample wind shear (bulk deep layer shear of 30+ kts) may allow kinematic boosting to ambient instability pool potential. Further west, better instability increases confidence of severe convection continuing downstream into these areas into the afternoon hours. Also worth mentioning a secondary axis of thunderstorms brushing far northern and northeastern zones will be something to watch and severe (and non-negligible flood) potential will be there at times. In these northern areas the instability will not be as great (e.g., working CAPE values mainly less than 2500 j/kg), but deep layer wind shear could be 40+ kts plus, which is extremely impressive for this time of year in this region. The recently issued SVR Watch #197 basically outlines the best risk for severe thunderstorms through late this afternoon, focusing mainly on the southwest half of the area. Wind damage will be the primary risk with severe storms, although hail cannot be ruled out (particularly in NE LA). In addition, low level shear vectors are lined up in such a way to make the possibility of a brief spin up tornado non-zero. Most of the activity should be diminishing or exiting between late this afternoon and early this evening. There does remain some potential for another potent cluster of storms to come in from the northwest and impact at least northern zones late tonight through early Saturday. Still a lot of uncertainty regarding this and we will focus efforts with the afternoon forecast package to provide more detail. /BB/ Prior discussion below: Today and Tonight: Early morning water vapor imagery/RAP analysis showed the circulation around a nearly stacked low over southern Illinois with a shortwave nearing the Ozarks that will continue to swing around the base of the low today. Surface analysis had the associated cold front dropping over the Missouri bootheel and extending southwest across southwest Arkansas into northeast Texas. The shortwave is expected to help initiate convection along the cold front later this morning. Models agree that this activity will spread east southeast into our northwest most zones shortly thereafter eventually spreading to the Highway 84 corridor by late afternoon. Our tropical airmass with greater than two inch PWATs got dry slotted yesterday but a moist airmass remains over the region as GOES total PW imagery suggests PWATs continue around 1.6 inches over our CWA early this morning. Surface observations also had mid 70F dew points over our CWA. Although the storms will get an early start in our north they should encounter an environment with MLCAPEs in excess of 2000j/k. Considering the flow around the low to our north contributing to deep layer bulk shear around 40 kts, the environment will support the potential for severe storms with damaging wind and hail being the main threats. Locally heavy rainfall will also be possible and a brief tornado or two cannot be ruled out. The nearly stack low will move northeast toward the Ohio River Valley tonight and weaken stranding the cold front to stall across our northern zones this evening before drifting back north toward morning. Most of the convection over our CWA will dissipate this evening with the loss of daytime heating but, convection will linger in proximity of the frontal boundary through the night. There are at least a couple models that suggest a complex of storms may develop tonight and track along the stalled front, possibly dropping into our CWA prior to sunrise. Wl maintain a MARGINAL area in our HWO across the Highway 82 corridor to account for this threat. Otherwise, temperatures will be held close to normal today due to the convection and cloud cover but Saturday morning lows will be warmer than normal again. /22/ This weekend: As a mid/upper trough pulls northeastward away from the area, a surface front stalled across east AR into north MS will retreat northward, with a surface ridge building in along the Gulf Coast. This will begin to confine convection north of the region as capping increases from the south. However, there remains the potential for a complex of storms to brush the northern fringe of the CWA into early Saturday as suggested by the 00Z Euro and some CAM solutions, so chance POPs were maintained into that time period. Otherwise, with fewer clouds/showers, temps will tick up again this weekend, and given the remaining moist airmass, heat stress will become more of a concern. We'll continue mention in the HWO for heat indices approaching 105 over most of the CWA on Saturday, also now including Sunday as well. It is possible a heat advisory may be needed eventually for some portion of the area. Monday through Thursday: The surface ridge will begin to retreat eastward, resulting in an increase in diurnal convection as our region moves to the periphery of said ridge. Outside of the rain, generally warmer conditions are expected as mid/upper heights increase over the area. With a rather humid airmass remaining in place, heat stress could continue to be a concern. However, the greater potential for clouds/rain will create uncertainty over daily peak apparent temps. Eventually, we may need to highlight a heat stress risk on one of more of these days in the HWO/graphics/NPW. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 88 73 93 74 / 55 38 7 3 Meridian 90 73 94 74 / 37 33 10 3 Vicksburg 88 74 93 74 / 72 34 7 3 Hattiesburg 93 74 94 74 / 22 22 7 4 Natchez 89 74 92 74 / 54 31 8 3 Greenville 85 73 91 75 / 74 27 30 8 Greenwood 84 73 91 74 / 63 30 38 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/22/BB
Hazardous weather outlook, Jun 22, 10:23 AM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1023 AM CDT Fri Jun 22 2018 ARZ074-231530- Ashley- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Arkansas. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly remainder of today FLOODING THREAT...Elevated TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. Isolated severe thunderstorms will also be possible late tonight, with again the main threats being hail and damaging winds gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is likely as rainfall totals today range from 2 to 5 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. ARZ075-MSZ018-019-025>039-231530- Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys- Holmes-Attala-Winston-Noxubee- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly remainder of today FLOODING THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. Isolated severe thunderstorms will also be possible late tonight, with again the main threats being hail and damaging winds gusts. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ007>009-015-016-023-025-MSZ040-047-231530- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Tensas-Issaquena-Warren- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today FLOODING THREAT...Elevated TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ041>046-048>053-231530- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today FLOODING THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ026-MSZ054>066-072-231530- Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today Isolated severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ073-074-231530- Lamar-Forrest- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ024-231530- Catahoula- 1023 AM CDT Fri Jun 22 2018 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today FLOODING THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms capable of producing damaging wind gusts and hail are possible today. A brief tornado cannot be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) Flash flooding is possible today as rainfall totals range from 1 to 3 inches with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values approaching 105 degrees are possible on Saturday into early next week. This may result in elevated heat stress levels. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 22, 12:46 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1246 PM CDT FRI JUN 22 2018
ARZ074-075-LAZ007-221815-
Chicot AR-Ashley AR-Morehouse LA-
1246 PM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT...
SOUTHEASTERN ASHLEY COUNTIES IN SOUTHEASTERN ARKANSAS AND
NORTHEASTERN MOREHOUSE PARISHES UNTIL 115 PM CDT...
At 1246 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jones, or near Wilmot, moving southeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Wilmot around 1250 PM CDT.
Other locations impacted by this storm include Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Louisiana.
LAT...LON 3312 9166 3311 9137 3287 9152 3288 9155
3285 9157 3283 9157 3280 9159 3298 9179
TIME...MOT...LOC 1746Z 303DEG 23KT 3301 9164
17Local storm report, Jun 22, 1:12 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM TSTM WND DMG 1 E WILMOT 33.06N 91.55W
06/22/2018 ASHLEY AR PUBLIC
TREE DOWN JUST EAST OF WILMOT.
&&
TWLocal storm report, Jun 22, 1:30 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM FLASH FLOOD CROSSETT 33.13N 91.96W
06/22/2018 ASHLEY AR LAW ENFORCEMENT
CONTINUED STREET FLOODING IN CROSSETT. A FEW
AREA COUNTY ROADS ALSO EXPERIENCING
FLOODING.
&&
TWSpecial weather statement, Jun 22, 1:49 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
149 PM CDT FRI JUN 22 2018
ARZ075-221915-
Chicot AR-
149 PM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY UNTIL
215 PM CDT...
At 148 PM CDT, Meteorologists were tracking a strong thunderstorm
near Mcmillan Corner, or 7 miles southeast of Dermott, moving
southeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mcmillan Corner around 200 PM CDT.
Lake Village around 210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3342 9146 3354 9141 3349 9120 3347 9121
3345 9123 3344 9123 3343 9122 3344 9118
3348 9117 3347 9113 3342 9116 3341 9121
3340 9121 3338 9118 3320 9129 3334 9146
TIME...MOT...LOC 1848Z 302DEG 23KT 3343 9139
17Local storm report, Jun 22, 2:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG GRENADA 33.78N 89.81W
06/22/2018 GRENADA MS EMERGENCY MNGR
A TOTAL OF 6 HOUSES WERE DAMAGED FROM FALLEN
TREES. 3 HOUSES HAD SIGNIFICANT DAMAGE.
&&
AWSpecial weather statement, Jun 22, 2:55 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
255 PM CDT FRI JUN 22 2018
ARZ074-222030-
Ashley AR-
255 PM CDT FRI JUN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 330
PM CDT...
At 255 PM CDT, Meteorologists were tracking a strong thunderstorm
over North Crossett, moving southeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Hamburg around 305 PM CDT.
Berlin around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3311 9214 3312 9212 3314 9212 3328 9203
3329 9200 3330 9200 3331 9198 3334 9199
3335 9197 3337 9197 3336 9162 3301 9180
3301 9208 3303 9209 3303 9211 3307 9211
3307 9213
TIME...MOT...LOC 1955Z 302DEG 22KT 3318 9190
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:52 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 53 min |
| Jun 22, 8:35 AM CDT | Special Weather Statement | JAN | West Carroll | 55 min |
| Jun 22, 9:37 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 68 min |
| Jun 22, 9:51 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 54 min |
| Jun 22, 10:31 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Morehouse, Richland, West Carroll | 59 min |
| Jun 22, 11:07 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 53 min |
| Jun 22, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, Tensas | 39 min |
| Jun 22, 11:56 AM CDT | Special Weather Statement | JAN | West Carroll | 49 min |
| Jun 22, 12:44 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 31 min |
| Jun 22, 12:46 PM CDT | Special Weather Statement | JAN | West Carroll | 29 min |
| Jun 22, 1:02 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 43 min |
| Jun 22, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Morehouse, Richland, West Carroll | 46 min |
| Jun 22, 3:29 PM CDT | Tornado Warning | JAN | Franklin, Madison | 46 min |
| Jun 22, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 56 min |
| Jun 22, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 51 min |
| Jun 22, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 50 min |
| Jun 22, 5:05 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Jun 22, 5:36 PM CDT | Special Weather Statement | JAN | Morehouse | 24 min |
| Jun 22, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 30 min |
| Jun 22, 6:14 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 22, 6:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 32 min |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.